# SDR UPS01235286

- Difficulty date: March 15, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT REF TO M-211066, LWR CARGO SMOKE DET SYS INOP (MX LIGHT ILLUM).  REMOVED AND REPLACED CONFIGURATION MODULE, OPS CK NORMAL.  THIS CLEARS M-211066.
